# SDR DALA2016042703446

- Difficulty date: April 26, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN HOLE OF DOOR STOP FITTING AREA ON FRAME 20 AT LEVEL OF STR 11, LT IN PASSENGER CABIN.  CRACK DIRECTION  IS 9 O'CLOCK ON INBD LOWER HOLE.
